Share pasand, Mohammad mahdi. (1399). Constrained Controllability of Linear Discrete Time ‎Systems: A sufficient condition based on Farkas' Lemma. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 3(2), 1-10.
Mohammad mahdi Share pasand. "Constrained Controllability of Linear Discrete Time ‎Systems: A sufficient condition based on Farkas' Lemma". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 3, 2, 1399, 1-10.
Share pasand, Mohammad mahdi. (1399). 'Constrained Controllability of Linear Discrete Time ‎Systems: A sufficient condition based on Farkas' Lemma', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 3(2), pp. 1-10.
Share pasand, Mohammad mahdi. Constrained Controllability of Linear Discrete Time ‎Systems: A sufficient condition based on Farkas' Lemma. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 3(2): 1-10.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.